# SDR CA080711001

- Difficulty date: July 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 50,180 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: BC112A2
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON JULY 8/2008, SHORTLY AFTER TAKEOFF THE CREW NOTICED AN ELECTRICAL ODOR WHICH WAS ALSO CONFIRMED BY THE F/A. THE CREW DECLARED AN EMERGENCY AND PROCEEDED TO LAND WITHOUT INCIDENT. MX WAS DISPATCHED TO THE ACFT WHERE IT WAS NOTICED THAT WHEN THE FLIGHT DECK RECIRCULATION FAN WAS SELECTED THE CONTROL BREAKER POPPED. THE CENTER ISLE FLOOR BOARDS WERE REMOVED AND AN INSPECTION WAS CARRIED OUT ON BOTH FANS. IT WAS DETERMINED THAT THE FLIGHT DECK FAN HAD OVERHEATED AND WAS THE SOURCE OF THE PROBLEM. MX MEL`ED THE FAN AND THE CREW CARRIED OUT A TEST FLIGHT AS AN EXTRA PRECAUTION. THE ACFT WAS RETURNED TO SERVICE.
